# SDR SIMA200213011

- Difficulty date: May 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND FORWARD DIGITAL CORRODED AT RIVETS AND NUTPLATE BETWEEN FRAME 16 AND 18.  REMOVED CORROSION BY CUT OUT.    REPAIRED IAW EMB 145, SRM 145/1142, CHAPTER 53 REV 17 53-21-10, AND STANDARD SRM PRACTICES.  (M)  (M)
